Translator Disclaimer
2004 Blow-up for semilinear parabolic problems with nonconstant coefficients
Michele Grillot, Alice Simon
Differential Integral Equations 17(1-2): 227-240 (2004).

Abstract

In this paper we study the solutions of some semilinear parabolic problems with nonconstant coefficients. We prove the existence of solutions which blow up at a finite time, and give the behavior near a point of blow-up.

Citation

Download Citation

Michele Grillot. Alice Simon. "Blow-up for semilinear parabolic problems with nonconstant coefficients." Differential Integral Equations 17 (1-2) 227 - 240, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1164.35323
MathSciNet: MR2035504

Subjects:
Primary: 35K55
Secondary: 35B40, 35K20

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 1-2 • 2004
Back to Top